# SDR DALA2017011700421

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 57,697 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWELVE EXIT MARKING SIGN LIGHT BULBS ARE INOP, REPLACED BULBS.
